# SDR 2001FA0000615

- Difficulty date: November 27, 2001
- Submitted: November 27, 2001
- Operation: General aviation
- Make and model: Piper PA-28-140
- Aircraft serial: 2821855
- Aircraft time: 2,473 hours
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Control Cable
- Part number: 6270114
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW FLAP CABLE (62701-14) ORDERED TO REPLACE EXISTING FLAP CABLE THAT CORRODED ON MS21260 END FITTING WAS ALSO FOUND TO BE PITTED AND CORRODED.
